Optimal realisations of two-dimensional, totally split-decomposable metrics

Herrmann, Sven, Koolen, J, Lesser, Alice, Moulton, Vincent and Wu, Taoyang (2015) Optimal realisations of two-dimensional, totally split-decomposable metrics. Discrete Mathematics, 338 (8). 1289–1299. ISSN 0012-365X

[img]
Preview
PDF (2-decomp-final) - Submitted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (378kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 22 Apr 2015 11:28
Last Modified: 24 Nov 2020 00:47
URI: https://ueaeprints.uea.ac.uk/id/eprint/53242
DOI: 10.1016/j.disc.2015.02.008

Actions (login required)

View Item View Item